Volume 2 Number 4 (Jul. 2012)
Home > Archive > 2012 > Volume 2 Number 4 (Jul. 2012) >
IJAPM 2012 Vol.2(4): 250-252 ISSN:2010-362X
DOI: 10.7763/IJAPM.2012.V2.103

About Adjacency Matrix of Semigraphs

C. M. Deshpande and Y. S. Gaidhani

Abstract—The aim of the paper is to define the adjacency matrix of a Semigraph. We expect to see many applications of this in the future. Incidence matrix of a semigraph has been defined by the authors[4].Here we not only define Adjacency Matrix associated with a semigraph, but also state necessary and sufficient conditions for a matrix to be semigraphical. At the end of the paper spectrum of a semigraph is defined and some of its spectral properties are studied.

Index Terms—Adjacency matrix of a semigraph, spectrum of a semigraph.

C. M. Deshpande is with the College of Engineering, Pune (e-mail: hod.maths@coep.ac.in).
Y. S. Gaidhani is with the M. E. S. Abasaheb Garware College, Pune. (e-mail: yogeshrigaidhani@gmail.com).


Cite: C. M. Deshpande and Y. S. Gaidhani, "About Adjacency Matrix of Semigraphs," International Journal of Applied Physics and Mathematics  vol. 2, no. 4, pp. 250-252, 2012.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: ijapm@iap.org
  • Dec 27, 2021 News!

    IJAPM Vol 9 & Vol 10 have been indexed by Inspec   [Click]

  • Jan 04, 2023 News!

    The paper published in Vol 13, No 1 has received dois from Crossref

  • Jan 04, 2023 News!

    IJAPM Vol 13, No 1 has been published with online version   [Click]

  • Jan 04, 2023 News!

    All the papers published in Vol 10-Vol 12 have received dois from Crossref

  • Sep 23, 2022 News!

    IJAPM Vol 12, No 4 has been published with online version   [Click]

  • Read more>>